# SDR UALA2013021800911

- Difficulty date: February 15, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WEB UPPER ATTACH ANGLE HAS A CRACK ABOUT 1' LONG, BS 1590 BL 0.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT WEB UPPER ATTACHMENT ANGLE BS 1590 BL 0 IAW B757-200 SRM 51-40-02 PARA 4 AND 7D, FIG 8 AND 12.
